Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 71, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2022, 8:07 PM CDT for 6 counties in Texas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2022, 8:07 PM CDT (01:07 UTC)
- Expired
- May 10, 2022, 9:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Borden County, TX, Dawson County, TX, Howard County, TX, Martin County, TX, Mitchell County, TX, Scurry County, TX
The radar
The Midland/Odessa radar (KMAF), 93 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:07 PM CDT | TSTM WND GST 61 | 2 Sw Big Spring, TX | |
| May 10, 8:43 PM CDT | TSTM WND GST 59 | 2 Ese Gail, TX | MESONET STATION GAIL 2ESE. |
| May 10, 8:56 PM CDT | TSTM WND GST 70 | 2 Wsw Fluvanna, TX | |
| May 10, 9:00 PM CDT | TSTM WND GST 62 | 3 E Snyder, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3742 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
010
WUUS54 KMAF 110107
SVRMAF
TXC033-115-227-317-335-415-110200-
/O.NEW.KMAF.SV.W.0071.220511T0107Z-220511T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
807 PM CDT Tue May 10 2022
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Scurry County in western Texas...
Mitchell County in western Texas...
Borden County in western Texas...
Northeastern Martin County in western Texas...
Howard County in western Texas...
Eastern Dawson County in western Texas...
* Until 900 PM CDT.
* At 806 PM CDT, an outflow boundary associated with thunderstorms
was located along a line extending from 9 miles northwest of
Lenorah to near Big Spring to 11 miles east of Forsan, moving
northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...A 61 mph wind gust was reported in Big Spring.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Big Spring, Snyder, Lamesa, Colorado City, Ackerly, Gail, Coahoma,
Loraine, Sand Springs, Lenorah, Lake Colorado City, Lake Colorado
City State Park, Inadale, Luther, Fluvanna, Colorado City Airport,
J B Thomas Reservoir, Lamesa Municipal Airport, Champion Creek
Reservoir and Westbrook.
This includes Interstate 20 between mile markers 172 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3209 10127 3222 10156 3234 10209 3296 10195
3296 10066 3209 10067
TIME...MOT...LOC 0106Z 210DEG 54KT 3241 10198 3229 10152 3208 10117
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
841 follow-up statement
725
WWUS54 KMAF 110137
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
837 PM CDT Tue May 10 2022
TXC033-115-227-317-335-415-110200-
/O.CON.KMAF.SV.W.0071.000000T0000Z-220511T0200Z/
Scurry TX-Mitchell TX-Borden TX-Martin TX-Howard TX-Dawson TX-
837 PM CDT Tue May 10 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SCURRY...MITCHELL...BORDEN...NORTHEASTERN MARTIN...NORTHERN
HOWARD AND EASTERN DAWSON COUNTIES...
At 836 PM CDT, a strong outflow boundary was located along a line
extending from 9 miles east of Lamesa Municipal Airport to 7 miles
northwest of J B Thomas Reservoir to near Colorado City Airport,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...A 61 mph wind gust was reported in Big Spring.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Snyder, Lamesa, Colorado City, Ackerly, Gail, Loraine, Lake Colorado
City, Lake Colorado City State Park, Inadale, Luther, Fluvanna,
Colorado City Airport, J B Thomas Reservoir, Lamesa Municipal
Airport, Champion Creek Reservoir, Westbrook, Los Ybanez, Patricia,
Arvana and Hancock.
This includes Interstate 20 between mile markers 190 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3209 10099 3240 10144 3255 10204 3296 10195
3296 10066 3209 10067
TIME...MOT...LOC 0136Z 210DEG 54KT 3275 10175 3263 10129 3242 10094
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
84What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:38 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 10, 6:38 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 638 PM CDT Tue May 10 2022 ...New AVIATION... .AVIATION... (00Z TAFS) Issued at 623 PM CDT Tue May 10 2022 VFR will prevail through the forecast period. Current radar imagery shows TSRA/VCTS near FST and HOB. Storms will continue to weaken over the next few hours, however gusty outflow winds remain possible, mainly at FST, HOB, and MAF. Will monitor and amd as needed. Winds will continue to be elevated out of the S-SE overnight due to a stout low-lvl jet. && .SHORT TERM... (This afternoon through Wednesday night) Issued at 113 PM CDT Tue May 10 2022 An active afternoon/evening of severe weather is upon us as we head through the next few hours. Digging into the mesoscale...the dryline is currently situated from Lea County NM south to Pecos and the Big Bend. Towering Cu is already evident on visible satellite across the Stockton Plateau where strong surface heating has led to MLCAPE values near 4000 J/kg. This is where hi-res models pinpoint initial storm development over the next hour or so. A deep well-mixed subcloud layer will support damaging winds while moderate vertical shear keeps the potential for large hail in play. An isolated tornado or two are possible during the earlier stages of convection while storms are more discrete. There is some indication that storms may grow upscale this evening and evolve into one or more clusters (mainly over the Permian Basin and Trans Pecos). This would support a potential for more widespread severe winds if it does occur. Storms will move east and dissipate late in the evening. Wednesday will feature more of the same with the dryline expected to shift even further west setting up along the Pecos River and Davis Mountains by afternoon. More storms will develop along the boundary by late afternoon with another threat of severe storms. While not as widespread as today, large hail and damaging winds will be the main threats tomorrow. These storms will shift east during the evening, but look to diminish before reaching too far into the Permian Basin. Temperatures Wednesday will be similar to today with highs mostly in the 90s and lows staying very warm in the upper 60s and low 70s. && .LONG TERM... (Thursday through Monday) Issued at 113 PM CDT Tue May 10 2022 Much of the excitement will be in the short term period with hot temperatures and drier conditions dominating much of the long term. An upper level trough over CA will sweep across the Rockies and up into Canada on Thursday and Friday, departing too far to the north to significantly impact our temperatures. As such, highs on both Thursday and Friday will be in the low to mid 90s with triple digits along the Rio Grande, pretty typical for this time of year. Multiple weak shortwaves will pass through the region Thursday and Friday, each day providing enough energy to get at least a few storms somewhere across the Permian Basin and lower Trans Pecos. Neither day looks to be as eventful as today or Wednesday, but a severe storm or two cannot be ruled out. Beyond Friday, ridging and southerly surface flow will result in a warming and drying trend, which each afternoon through the weekend in the upper 90s before we break into the triple digits once again early next week. No precipitation is expected after Friday. && .FIRE WEATHER... Issued at 113 PM CDT Tue May 10 2022 A Fire Danger Statement is in effect for this afternoon across Southeast New Mexico, Culberson County, and the Guadalupe and Delaware Mountains where humidity will fall to as low as 7%. 20FT winds will remain relatively light this afternoon, below 15 mph nearly everywhere. Despite moisture returning to much of the Permian Basin and lower Trans Pecos, low humidity across the west and critically dry fuels mean that any fires that develop will be able to spread easily. Thunderstorms developing off the dryline this afternoon could bring gusty and erratic winds, frequent lightning, and even some brief, heavy rainfall. Storms chances are best for Lea County, the lower Trans Pecos and Permian Basin. On Wednesday, the dryline will set up over SE New Mexico and humidity is expected to remain above critical levels nearly everywhere outside of the higher terrain of New Mexico. Thunderstorms will once again be possible, with the best chances further west over SE New Mexico and the upper Trans Pecos. Again, gusty and erratic winds, along with frequent lightning, may accompany any of these storms. Drier conditions will creep back into the higher terrain and SE New Mexico on Thursday and Friday, where an RFD may be needed. Storms will be possible each afternoon through Friday with precipitation chances falling off after that. Fire weather concerns will increase for the weekend and beyond with drier conditions in place and above normal temperatures. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 68 93 69 94 / 60 0 10 0 Carlsbad 62 97 62 95 / 10 30 40 10 Dryden 69 91 69 94 / 30 10 10 0 Fort Stockton 67 92 67 96 / 30 20 20 10 Guadalupe Pass 62 92 62 88 / 10 20 30 0 Hobbs 61 91 62 94 / 40 30 30 0 Marfa 55 93 55 93 / 20 20 40 10 Midland Intl Airport 68 91 68 94 / 60 0 20 0 Odessa 69 91 69 94 / 60 10 20 10 Wink 66 94 66 97 / 30 20 40 10 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...24 LONG TERM....84 AVIATION...24
Hazardous weather outlook, May 10, 1:02 PM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 102 PM CDT Tue May 10 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-111815- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 102 PM CDT Tue May 10 2022 /1202 PM MDT Tue May 10 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is an enhanced risk of severe storms this afternoon and evening, mainly over the Western Low Rolling Plains, eastern Permian Basin, Stockton Plateau, and lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail, damaging winds, and locally heavy rainfall/flooding. An isolated tornado cannot be ruled out. A Fire Danger Statement is in effect this afternoon and early evening for elevated to near-critical fire weather conditions across Southeastern New Mexico, the Guadlupe/Sacramento Mountains, and Culberson County. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight risk of severe storms Wednesday afternoon and evening. Any severe storms that do develop will be accompanied by large hail and damaging winds. More storms are possible Thursday and Friday afternoons. These storms could also be severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 10, 6:58 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
658 PM CDT Tue May 10 2022
TXZ062-063-069-070-110100-
Midland TX-Reagan TX-Upton TX-Glasscock TX-
658 PM CDT Tue May 10 2022
...Strong thunderstorms will impact portions of Glasscock,
southeastern Midland, Reagan and Upton Counties through 800 PM CDT...
At 657 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles northeast of Crane to near Rankin to
11 miles southeast of McCamey. Movement was northeast at 55 mph.
Blowing dust may accompany these storms and develop ahead of the
line, reducing visibility.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Blowing dust may reduce visibility.
Locations impacted include...
Big Lake, Rankin, Garden City, Reagan County Airport, Stiles,
Midkiff, Best and Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.
&&
LAT...LON 3108 10210 3135 10204 3160 10224 3208 10141
3208 10126 3108 10127
TIME...MOT...LOC 2357Z 234DEG 46KT 3159 10213 3142 10194 3120 10188
3101 10209
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
84Local storm report, May 10, 7:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
702 PM CDT TUE MAY 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 1 S FORT STOCKTON 30.88N 102.89W
05/10/2022 PECOS TX EMERGENCY MNGR
AROUND 2 FEET OF STANDING WATER AT A LOW
WATER CROSSING ON THE SOUTH END OF FORT
STOCKTON.
&&Special weather statement, May 10, 7:07 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Midland/Odessa TX
707 PM CDT Tue May 10 2022
TXZ282-110030-
Lower Brewster County TX-
707 PM CDT Tue May 10 2022
...A strong thunderstorm will impact portions of south central
Brewster County through 730 PM CDT...
At 706 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boquillas Canyon, or 14 miles southeast of Panther Junction, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boquillas Canyon and Big Bend National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.
&&
LAT...LON 2923 10313 2947 10289 2945 10282 2941 10283
2940 10281 2936 10285 2935 10288 2926 10291
2924 10287 2922 10287 2921 10289 2922 10291
2919 10292 2919 10294 2918 10295 2918 10299
2912 10303
TIME...MOT...LOC 0006Z 230DEG 24KT 2922 10300
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
84Special weather statement, May 10, 7:27 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
627 PM MDT Tue May 10 2022
NMZ029-033-034-110115-
Southern Lea County NM-Northern Lea County NM-Central Lea County NM-
627 PM MDT Tue May 10 2022
...A strong thunderstorm will impact portions of southeastern Lea and
northwestern Gaines Counties through 715 PM MDT...
At 627 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 11 miles northwest of Eunice, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hobbs, Monument, Humble City, Eunice Airport, Knowles, Lea County
Regional Airport, Industrial Airpark and Oil Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico...and western Texas.
&&
LAT...LON 3321 10306 3295 10306 3231 10324 3236 10347
3323 10319
TIME...MOT...LOC 0027Z 196DEG 28KT 3256 10330
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
91Special weather statement, May 10, 7:30 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
730 PM CDT Tue May 10 2022
TXZ279-110100-
Central Brewster County TX-
730 PM CDT Tue May 10 2022
...A strong thunderstorm will impact portions of west central
Brewster County through 800 PM CDT...
At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 26
miles west of Persimmon Gap, or 38 miles northeast of Big Bend Ranch
State Park, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Brewster County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.
&&
LAT...LON 2967 10365 2983 10371 2999 10349 2969 10333
TIME...MOT...LOC 0029Z 238DEG 20KT 2980 10359
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
84Special weather statement, May 10, 8:05 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
805 PM CDT Tue May 10 2022
TXZ046>048-051>053-110200-
Mitchell TX-Martin TX-Dawson TX-Scurry TX-Howard TX-Borden TX-
805 PM CDT Tue May 10 2022
...Strong thunderstorms will impact portions of Scurry, Mitchell,
Borden, northeastern Martin, Howard and eastern Dawson Counties
through 900 PM CDT...
At 804 PM CDT, Doppler radar was tracking an outflow boundary due to
thunderstorms along a line extending from 9 miles northwest of
Lenorah to near Big Spring to 11 miles east of Forsan. Movement was
northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph can be expected with this
boundary as it moves northeast.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Spring, Snyder, Lamesa, Colorado City, Ackerly, Gail, Coahoma,
Loraine, Sand Springs, Lenorah, Lake Colorado City, Lake Colorado
City State Park, Inadale, Luther, Fluvanna, Colorado City Airport, J
B Thomas Reservoir, Lamesa Municipal Airport, Champion Creek
Reservoir and Westbrook.
This includes Interstate 20 between mile markers 172 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.
&&
LAT...LON 3209 10127 3222 10156 3234 10209 3296 10195
3296 10066 3209 10067
TIME...MOT...LOC 0104Z 210DEG 54KT 3241 10198 3229 10152 3208 10117
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
84The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | MAF | 23 min | |
| May 10, 7:30 PM CDT | Special Weather Statement | MAF | Brewster | 30 min |
| May 10, 7:37 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan, Upton | 53 min |
| May 10, 7:46 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 59 min |
| May 10, 8:05 PM CDT | Special Weather Statement | MAF | Borden, Dawson, Howard, Mitchell, Scurry | 55 min |
| May 10, 8:14 PM CDT | Special Weather Statement | MAF | Brewster | 46 min |
| May 10, 8:45 PM CDT | Dust Storm Advisory | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 6 more | 2 hr |
| May 10, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Mitchell, Scurry | 62 min |
| May 10, 9:05 PM CDT | Special Weather Statement | MAF | Gaines | 40 min |
| May 11, 5:29 PM CDT | Special Weather Statement | MAF | 46 min | |
| May 11, 6:10 PM CDT | Special Weather Statement | MAF | Brewster | 65 min |
| May 11, 6:34 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 56 min |
| May 11, 6:57 PM CDT | Special Weather Statement | MAF | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.